ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

April 2007 , Volume 17 , Issue 2

Select all articles

Export/Reference:

Preface
Daniel Smania, Ali Tahzibi and Marcelo Viana
2007, 17(2): i-ii doi: 10.3934/dcds.2007.17.2i +[Abstract](912) +[PDF](31.6KB)
Pseudo-orbit shadowing in the $C^1$ topology
Flavio Abdenur and Lorenzo J. Díaz
2007, 17(2): 223-245 doi: 10.3934/dcds.2007.17.223 +[Abstract](747) +[PDF](316.0KB)
Hopf bifurcation at infinity for planar vector fields
Begoña Alarcón, Víctor Guíñez and Carlos Gutierrez
2007, 17(2): 247-258 doi: 10.3934/dcds.2007.17.247 +[Abstract](1149) +[PDF](186.3KB)
Nonexistence of limit cycles for a class of structurally stable quadratic vector fields
J. C. Artés, Jaume Llibre and J. C. Medrado
2007, 17(2): 259-270 doi: 10.3934/dcds.2007.17.259 +[Abstract](998) +[PDF](181.8KB)
Sub-actions and maximizing measures for one-dimensional transformations with a critical point
Flávia M. Branco
2007, 17(2): 271-280 doi: 10.3934/dcds.2007.17.271 +[Abstract](884) +[PDF](199.4KB)
Hartman-Grobman theorems along hyperbolic stationary trajectories
Edson A. Coayla-Teran, Salah-Eldin A. Mohammed and Paulo Régis C. Ruffino
2007, 17(2): 281-292 doi: 10.3934/dcds.2007.17.281 +[Abstract](790) +[PDF](176.1KB)
Codimension two umbilic points on surfaces immersed in $R^3$
Jorge Sotomayor and Ronaldo Garcia
2007, 17(2): 293-308 doi: 10.3934/dcds.2007.17.293 +[Abstract](698) +[PDF](258.5KB)
Local and global phase portrait of equation $\dot z=f(z)$
Antonio Garijo, Armengol Gasull and Xavier Jarque
2007, 17(2): 309-329 doi: 10.3934/dcds.2007.17.309 +[Abstract](780) +[PDF](374.1KB)
On periodic orbits of polynomial relay systems
Alain Jacquemard and Weber Flávio Pereira
2007, 17(2): 331-347 doi: 10.3934/dcds.2007.17.331 +[Abstract](881) +[PDF](421.5KB)
Geometric properties of the integral curves of an implicit differential equation
Farid Tari
2007, 17(2): 349-364 doi: 10.3934/dcds.2007.17.349 +[Abstract](830) +[PDF](339.4KB)
A simple computable criteria for the existence of horseshoes
Salvador Addas-Zanata
2007, 17(2): 365-370 doi: 10.3934/dcds.2007.17.365 +[Abstract](617) +[PDF](121.3KB)
Semicontinuity of entropy, existence of equilibrium states and continuity of physical measures
Vítor Araújo
2007, 17(2): 371-386 doi: 10.3934/dcds.2007.17.371 +[Abstract](833) +[PDF](240.6KB)
Polynomial inverse integrating factors for polynomial vector fields
Antoni Ferragut, Jaume Llibre and Adam Mahdi
2007, 17(2): 387-395 doi: 10.3934/dcds.2007.17.387 +[Abstract](980) +[PDF](145.0KB)
A remark on an eigenvalue condition for the global injectivity of differentiable maps of $R^2$
Carlos Gutierrez and Nguyen Van Chau
2007, 17(2): 397-402 doi: 10.3934/dcds.2007.17.397 +[Abstract](938) +[PDF](135.5KB)
Cohomology and subcohomology problems for expansive, non Anosov geodesic flows
Artur O. Lopes, Vladimir A. Rosas and Rafael O. Ruggiero
2007, 17(2): 403-422 doi: 10.3934/dcds.2007.17.403 +[Abstract](920) +[PDF](232.6KB)
On the Burnside problem in Diff(M)
Julio C. Rebelo and Ana L. Silva
2007, 17(2): 423-439 doi: 10.3934/dcds.2007.17.423 +[Abstract](750) +[PDF](224.6KB)
Putting a boundary to the space of Liénard equations
Robert Roussarie
2007, 17(2): 441-448 doi: 10.3934/dcds.2007.17.441 +[Abstract](974) +[PDF](141.9KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]